# SDR DALA2023090507251

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 94,713 hours, 43,435 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0675 3L DOOR ARM LIGHT NOT ILLUMINATING PER FLIGHT ATTENDANT. CORRECTIVE ACTION: REPOSITIONED LANDYARD PER B757AMM 52-22. (9588672)
